# SDR C2XA98IA211

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FORWARD FLOOR EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK FOR THE AFFECTED LIGHTS IAW EMB120 MM CH 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
